


default search action
"Periodic Orbits of n-Dimensional Impulsive Switched Systems."
Shiyao Pan et al. (2024)
- Shiyao Pan
, Ke Wu, Guoshun Wang, Gang Li:
Periodic Orbits of n-Dimensional Impulsive Switched Systems. Circuits Syst. Signal Process. 43(3): 1414-1428 (2024)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.